Effexor in liquid form

Common Questions and Answers about Effexor in liquid form

effexor

Im not sure what the smallest dosage pills are, I do seem to remember they were capsules so that does make it harder to divide doses and I dont remember if it comes in a liquid form to help you go down in smaller increments. But do take as much time as you need. Other things that can help are to meditate, exercise if you can to help increase your serotonin..Silly as this may sound, go to some arts and crafts store and pick up a silly very easy project to take your mind off things.
So about you, you've done well to get down to 37.5, you can get effexor in liquid form if your Dr would prescibe it, but it's more expensive so they may not be keen to do that ?? I am in a support group called CITA they are on the web they are fantastic wonderful people and they help people coming off anti-depressants, tranquillisers, drugs. We are infact addicts after two months.
I thought I would loose my mind before they got me started on it again. Got started on Effexor in the first place because personal problems brought back my depression. The Effexor was a God send at the time. It totally numbed me out to everything. Prior to meds I had hit rock bottom. Crying alot, couldn't function doing normal daily activities. Ultra sensative to everything. Couldn't get out of bed, thought life was not worth living....etc.
hi my name is cristina...i'm 32 mom of 2 and before effexor i was completely "out of control". i was really nervous, had panic attacks, was bad with my kids and hubby....i've been on it for over 2 years and it really saved my life. i'm another person today..IN EVERY WAY! I GAINED 60 POUNDS since i've been on these medications!
YOu didnt mention if you were in therapy. Therapy is crucial in beating depression. Meds with out therapy doesnt work nearly as well as both of them to gether. I am very happy on the meds I am on. I have been stable for 8 years Ifeel great and normal and happy.. the right meds ,therapy and diet and exercise can do this for you. Never,never ,never give up. Let me know how you progress.
--a customized medication preparation by a pharmacist according to a doctor's specifications to meet a patient needs. The compounding pharmacy said they can make a liquid form of Effexor using water, however it becomes less stable (could affect the potency) and has a very short shelf life (not half life); probably also needs to be refrigerated. What they are going to do instead is crush the tablets and make up capsules in whatever dose amount I need.
I had these type of head sensations about two years ago. Then they dissipated for the most part. I still get them in a very mild form every once in a while. I've gotten off all my meds and am in the process of tapering off the klonopin. I want to see how I feel completely 'clean.' I'm very curious to know what kind of symptoms I might have in the absence of any artificial stimuli. I'll keep everyone posted. So far, I'm feeling pretty good.
About 48 hours ago, I noticed this heat sensation in my left shin. At first I thought I was standing too close to a heat vent in the floor at work! It is a warm, sort of tingly sensation that lasts 5 seconds and occurs, I don't know, 10 times throughout the day. I wonder if I slept on the leg funny?? Stress?? I am 43 and in reasonably good health but seem to be a hypochondriac (spelling?) at times.
I would love to find out if there was a liquid form of these pills that could act right away as depending on your mood etc. these pills take too much time.
Hi there, My doctor has changed my medication from the liquid form of Lexapro (3mg) to Exeffor XR 37,5, from one day to the next. I was on Lexapro for about 3 years originally 10 mg and had tapered it down to 3, as I was feeling much better, unfortunately I have had a setback and need new medication. I changed medication 3 days ago and feel really awful, sick, dizzy, weak shaky legs and headaches.
That is for your doctor, but in general it doesn't really matter too much in what form you take prozac, its important to get the right blood level...
I have not left the house except to go to a doctor or test in 6 weeks, and my husband has driven me as I feel too weak. I have chronic diarrhea with severe gas after eating. I and am afraid to eat anything that will cause distress and have lost 40 pounds in 4 months (20% of body weight). Constant nagging abdominal pain ULQ whether I eat or don't, I also have anxiety, sweats (no fever), tremors, and lower back pain. Symptoms were occasional at first but are now almost daily.
The timing of treatment is most important and is very effective if given at the start of attack. Simple painkillers taken in soluble or liquid form so that they are absorbed faster. Suppositories are preferred since nausea or vomiting is a problem. Co-codamol contains paracetamol and codeine with antisickness medicine buclizine. Other combinations of pain killers with anti sickness medicines like domperidone and metoclopramide.
There is a liquid form of Venlafaxine available for people who are weening off of it so the dose can be reduced slower than cutting a pill in half or quartered. It's an effective drug for what it does, but the side effect of ceasing it are severe.
I didn't have panic attacks per say but I developed SUCH an aversion to taking pills after I got clean that I wouldn't take anything for months. I ended up getting all my vitamins in liquid or powdered form because the act of swallowing pills made me nauseous. I got over it the further I got into my recovery. Now I take like, 30 different pills a day (mainly vitamins and supplements) I HATE it because it's a pain trying to remember it all and travelling is a bi*ch.
I am not feeling a great sense of confidence from his new psychiatrist who I feel should have been able to aniticpate some of these symptoms ahead of time, even though everyone of course reacts differently. He is also taking effexor for depression. Any ideas about how he should proceed while in this precarious state would be highly appreciated. It is sad when lay people need to educate the doctors, but I guess this the reality. Thanks so much for any advice or resources you can offer.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
But again, first you taper almost completely off the first drug, then if the person is having a difficult time you can try Prozac to see if it will help. Even then, it is often used in very small doses in the liquid form just to get people past it. I've been through this, and I've researched it because I had to -- these protocols can be found in books adn on the internet, but will not be known or used by most doctors and psychiatrists, which is a problem. Peace.
Hi Everyone, Welcome brave Tramadol Warriors ... Come on in and make yourself comfy ... there's room for all!
Is there a non habit-forming prescription or over-the-counter sleep aid (in a liquid form since my 7 year old son cannot take pills)? Is there something we can do to help him stay asleep and make his irrational fear of being alone at night go away? Is it possible he can outgrow this? (It has been going on for 2 years.) Please help. We are out of answers and the situation is getting out of control!
St John's has some of the same ingredients, in natural form, as some of the antidepressants but it is no a reliable dose and purity. Its okay to use like you are doing, but you would be better off with nothing in the long run. To avoid withdrawal effects from Paxil you should not only lower the dose but also,for the last week, take the lowest dose every other day, then stop.
of each three times a day. Quercetin comes in a water-soluble form. Otherwise it must be dissolved in either fish oil or extra-virgin olive oil Reduce your intake of fats — especially saturated fats and omega-6 fats (vegetable oils,such as corn, safflower, peanut, sunflower, soybean and canola oils). Studies have shown that animals on high-fat diets release more cortisol and take longer to recover from stress than those on low-fat diets. Magnesium is the body’s natural calmative agent.
Hi Everyone and Welcome, Come on in and make yourself cozy. You can do this!
Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
I found a new doctor in my area who suggested I slowly wean myself of of clonazepam at my own pace and then eventually the effexor. So I have begun taking 0.25mg in the morning for the past few days always keep one handy just in case. So far, I have been experiencing mild withdrawl symptoms such as mild dizziness, some body pain and tightness in the chest. All of which come in small spells throughout the day. Its tough to say if the withdrawl symptoms are physical or mental.
If you are looking to get some help coming off Tramadol, this is a good place for you. People here are in all stages of beating this terrible drug. I know you can do it! I believe in you!
Hello Dear Tramadol Warriors! I am very glad to see you all. You're in the right place if you want off the Tramadol! You can do it! I believe in you!
Welcome Mighty Tramadol Warriors! We're really happy to see you! Come on in and enjoy the conversation and make yourself comfy. This is the place to be to get off and stay off Tramadol!
Hi Everyone, We're so glad to see you here. Please come in and make yourself at home.
MedHelp Health Answers